# SDR ABXA060298

- Difficulty date: October 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 69,749 hours, 32,774 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 313T138027
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT FORWARD LOWER CORNER OF PANEL 437 BL CUTOUT INSIDE.  REPAIRED CRACKED STIFFENER IAW REA B654-54-930 MR.
